# SDR WX0A2015101972951

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 64,883 hours, 36,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE AFT FLIGHT ATTENDANT STATION DOES NOT APPEAR TO BE WORKING.  R & R FLASHLIGHT BATTERY IAW MM 25-60-00.  OPERATIONS CHECKED GOOD.
